# SDR DALA1026330918

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 58,073 hours, 45,505 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATH LIGHT AT SEAT 21DE INOPERATIVE. MX RE-TERMINATED BROKEN WIRE. OPERATION OF LIGHT NOW CHECKS GOOD.
